# SDR RAIA00306165

- Difficulty date: June 15, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 10,449 hours, 11,161 cycles
- Engine: Allsn AE3007A
- Engine time: 8,464 hours, 8,843 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23074337
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS MESSAGE ENGINE 1 NO MARGIN.  MAINTENANCE PERFORMED THRUST ASSURANCE CHECKS AND DEFERRED THE ATTCS SYSTEM PER MEL; SUBSEQUENTLY CLEARED DEFERRAL BY REMOVING AND REPLACING THE NR 1 ACCELERATION BLEED VALVE.
